MAUDE Adverse Event Report: INOGEN, INC. INOGEN ONE G4 PORTABLE OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN ONE G4 PORTABLE OXYGEN CONCENTRATOR
Model Number IO-400
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Noise, Audible (3273)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 06/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The inogen team attempted to contact the patient for further information three times with no response.As the device is not returned, no other information is available at this time to determine any other probable cause and/or the exact cause of the event.If the device is received an investigation will be conducted and a follow up will be submitted if required.
 
Event or Problem Description
It was reported that the patient's device was displaying the oxygen delivery error message, was noisy, and was not giving enough oxygen.It was noted that the patient had a heart attack due to the event.No additional information is available at this time as multiple attempts to contact the patient were unsuccessful.

Brand Name
INOGEN ONE G4 PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE G4 PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key25830430
Report Number3004672275-2026-00203
Device Sequence Number21332131
Product Code CAW
UDI-Device Identifier00817131020117
UDI-Public(01)00817131020117
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Initial Report FDA Received Date07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown